# SDR CALA2024072402094

- Difficulty date: July 20, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 73,655 hours, 32,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: R5342093120101
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 68 AT STR 8 CRACK ADJACENT TO UPPER MOST FASTENER IN WEB PER 53-41-12-300-012. PERFORMED NDT WITH NO DEFECTS NOTED. THIS TABLE 1, FROM TIME OF REPAIR OF 54,700 FC AND SUBSEQUENT REPAIR IS A CAT B. INSPECTION REQUIRED IAW SRI 53-41-12-205-014, INSPECTION INTERVALS OF 2,400 FC. PERFORMED WEB JOINT TO DOOR FRAME REPAIR, ALSO KNOWN AS BATHTUB FITTING REPAIR, ON THE RH FR68 AT STR 8 IAW SRM.
